Repository: Freie Universit├Ąt Berlin, Math Department

Model reduction of controlled Fokker-Planck and Liouville-von Neumann equations

Benner, P. and Breiten, T. and Hartmann, C. and Schmidt, B. (2020) Model reduction of controlled Fokker-Planck and Liouville-von Neumann equations. J. Comp. Dyn., 7 (1). pp. 1-33.

Full text not available from this repository.

Official URL: http://dx.doi.org/10.3934/jcd.2020001

Abstract

Model reduction methods for bilinear control systems are compared by means of practical examples of Liouville-von Neumann and Fokker-Planck type. Methods based on balancing generalized system Gramians and on minimizing an H2-type cost functional are considered. The focus is on the numerical implementation and a thorough comparison of the methods. Structure and stability preservation are investigated, and the competitiveness of the approaches is shown for practically relevant, large-scale examples.

Item Type:Article
Subjects:Physical Sciences > Physics > Mathematical & Theoretical Physics > Computational Physics
Mathematical and Computer Sciences > Mathematics > Mathematical Modelling
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics > Geophysical Fluid Dynamics Group
ID Code:2084
Deposited By: BioComp Admin
Deposited On:30 Jun 2017 05:59
Last Modified:11 Sep 2020 11:27

Repository Staff Only: item control page